# SDR COZA20140107036

- Difficulty date: January 3, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 26,516 hours, 16,521 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: K1642
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON A VERIFICATION FLIGHT, "B" SYSTEM ENGINE HYDRAULIC PUMP LOW PRESSURE LIGHT CAME ON.  INSPECTION FOUND THE RT ENGINE HYDRAULIC PUMP WAS EXTREMELY HOT AND LEAKING FLUID, BUT THE SHAFT HAD NOT SHEARED.  THE QUICK DISCONNECT FITTING FOR THE RT ENGINE HYD PUMP CASE DRAIN LINE WAS FOUND TO BE DEFECTIVE AND THE LINE WAS BLOCKED.  THE QUICK DISCONNECT FITTING, PN 155006-09 WAS REPLACED AND THE BLOCKAGE WAS REMOVED FROM THE LINE.  THE HYDRAULIC PUMP, PN 66087 WAS REPLACED, THE HYDRAULIC FILTERS WERE REPLACED AND THE ENGINE OIL FLUSHED.  SUBSEQUENT OPERATIONS HAVE BEEN NORMAL.
